# SDR 99ZZZX1734

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2876R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35316
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Condition: Inaccurate
- Location: Cockpit
- Part time: 1,000 hours
- Component: Morrow, 4282003
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCODER REPORTED INVALID ATTITUDE BY ATCT SEVERAL TIMES.  REPLACED ENCODER.
